| Model Number |
SL-822 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sl-822 polysorb 3-0 und 75cm c13 x36 - (lot#d4b2089fy); sl-822 polysorb 3-0 und 75cm c13 x36 - (lot#d4b2089fy); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a gynaecology procedure, the patient had a vulval biopsy and needed a stitch to secure hemostasis, and while removing the suture from the packaging, the suture broke on the needle connection.The issue occurred on three sutures.An alternate product was used to resolve the issue.